Approximation of unbounded operators by bounded operators in a Hilbert space

  • R. O. Bilichenko
  • V. F. Babenko


We determine the best approximation of an arbitrary power $A^k$ of an unbounded self-adjoint operator $A$ in a Hilbert space $H$ on the class $\{x ∈ D(A^r ) : ∥A^r x∥ ≤ 1\},\; k < r$.
How to Cite
Bilichenko, R. O., and V. F. Babenko. “Approximation of Unbounded Operators by Bounded Operators in a Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 2, Feb. 2009, pp. 147-53,
Research articles